# SDR ASAA2019031728648

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,699 hours, 13,293 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Bearing
- Part number: VTA07400C
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 7847200 NR 1 ENGINE FOUND AFT START VALVE SUPPORT LINK BUSHING MIGRATED. GROUNDED - YES. REMOVED AND REPLACED SUPPORT LINK BEARING REF AMM 80-11-03. NO FURTHER DEFECTS NOTED.
